A note on periodic solutions in the vicinity of a center
Author: Bau Sen Du
Journal: Proc. Amer. Math. Soc. 81 (1981), 579-584
MSC: Primary 34C25; Secondary 58F14
MathSciNet review: 601734
Abstract: We show that a small polynomial perturbation of a center will result in periodic solutions provided the coefficients of the polynomial satisfy inequality below. The proof is based on an application of degree theory.
-  Jane Cronin, Fixed points and topological degree in nonlinear analysis, Mathematical Surveys, No. 11, American Mathematical Society, Providence, R.I., 1964. MR 0164101
-  N. G. Lloyd, Degree theory, Cambridge University Press, Cambridge-New York-Melbourne, 1978. Cambridge Tracts in Mathematics, No. 73. MR 0493564